# SDR REX2005F00000

- Difficulty date: July 27, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Loose
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(REF NR: 05-092)  GEAR DISAGREE WARNING AFTER TAKEOFF, DURING GEAR RETRACTION.  RT MAIN SHOWS IN TRANSIT.  FOLLOWED QRH WITH UNEVENTFUL LANDING.  INTERROGATED PSEU, FOUND TARGET FOR RT MLG UPLOCK PROXIMITY SWITCH LOOSE.  TIGHTENED TARGET IAW AMM AND PERFORMED GEAR SWING IAW AMM.  OPS CHECK GOOD.  (K)
